Dr. Ohsang Kwon(권오상,权五祥)


Dr. Ohsang Kwon

eMail:  ohsangkwon@kaist.ac.kr

Phone Number(s):

Direct: +86-21-54345319


Room 1211, Administrative Building

Departmental Address:

Center for PDE
East China Normal University
500 Dongchuan Road
Minhang 200241
Shanghai, China

Recent Publications (from MathSciNet):
MR3636314 Reviewed Byeon, Jaeyoung; Kwon, Ohsang; Seok, Jinmyoung Nonlinear scalar field equations involving the fractional Laplacian. Nonlinearity 30 (2017), no. 4, 1659–1681. 35R11 (35A15 35S05)
Publication Year 2017 Indexed 2017-08-28 Review Published2017-09-29
MR3565954 Reviewed Chung, Jaywan; Kwon, Ohsang Asymptotic behavior for the viscous Burgers equation with a stationary source. J. Math. Phys. 57 (2016), no. 10, 101506, 10 pp. 35Q53 (35B40 35K15 35K59)
Publication Year 2016 Indexed 2017-01-11 Review Published2017-02-16
MR3464290 Reviewed Kim, Yong-Jung; Kwon, Ohsang Evolution of dispersal with starvation measure and coexistence. Bull. Math. Biol. 78 (2016), no. 2, 254–279. 92D15
Publication Year 2016 Indexed 2016-06-02 Review Published2016-06-10
MR3320153 Reviewed Byeon, Jaeyoung; Kwon, Ohsang; Oshita, Yoshihito Standing wave concentrating on compact manifolds for nonlinear Schrödinger equations. Commun. Pure Appl. Anal. 14 (2015), no. 3, 825–842. 35J91 (35B25 35J20 35Q55)
Publication Year 2015 Indexed 2015-06-08 Review Published2015-08-07
MR3189110 Reviewed Kim, Yong-Jung; Kwon, Ohsang; Li, Fang Global asymptotic stability and the ideal free distribution in a starvation driven diffusion. J. Math. Biol. 68 (2014), no. 6, 1341–1370. 35K20 (35B09 35Q92 92D40)
Publication Year 2014 Indexed 2014-06-19 Review Published2014-08-29
MR3128024 Reviewed Kim, Yong-Jung; Kwon, Ohsang; Li, Fang Evolution of dispersal toward fitness. Bull. Math. Biol. 75 (2013), no. 12, 2474–2498. 92D25 (92D15)
Publication Year 2013 Indexed 2014-03-06 Review Published2014-06-26
MR3053557 Reviewed Kim, Seunghyeok; Kwon, Ohsang; Lee, Youngae Solutions with a prescribed number of zeros for nonlinear Schrödinger systems. Nonlinear Anal. 86 (2013), 74–88. 35J47 (35J50)
Publication Year 2013 Indexed 2013-09-11 Review Published2013-11-14
MR2914589 Reviewed Bae, Soohyun; Kwon, Ohsang Nonexistence of positive solutions of nonlinear elliptic systems with potentials vanishing at infinity. Nonlinear Anal. 75 (2012), no. 10, 4025–4032. 35J47 (35A01 35B09 35J91)
Publication Year 2012 Indexed 2012-09-14 Review Published2012-11-21
MR2853185 Reviewed Kwon, Ohsang Existence of standing waves of nonlinear Schrödinger equations with potentials vanishing at infinity. J. Math. Anal. Appl. 387 (2012), no. 2, 920–930. 35J91 (35B25 35C08)
Publication Year 2012 Indexed 2012-04-03 Review Published2012-08-08
MR2520558 Reviewed Kwon, Ohsang Existence of multi-bump standing waves with a critical frequency for nonlinear Schrödinger equations with potentials vanishing at infinity. Proc. Roy. Soc. Edinburgh Sect. A 139 (2009), no. 4, 833–852. (Reviewer: Giusi Vaira) 35Q55 (47J05 47N20)
Publication Year 2009 Indexed 2009-09-30 Review Published2011-03-25

More publications